MAUDE Adverse Event Report: B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; Implant, endosseous, root-form

B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; Implant, endosseous, root-form
Model Number IIPECA4710
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch documentation is checked and no anomalies are detected.Any manufacturing fault is ruled out.After examination of the implant, it can be verified that the implant does not show signs of misuse or signs of malfunction that could have contributed to the event.
 
Event or Problem Description
The clinician indicates that he placed the implant on (b)(6) 2024 and 3 months later it was noted that the implant had not osseointegrated.Patient with bone quality iv.No complications were reported during or after the operation for the patient.

Common Device Name
Implant, endosseous, root-form
Manufacturer (Section D)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci street,14
minano menor, alava 01510
SP  01510
Manufacturer (Section G)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci street,14
minano menor, alava 01510
SP   01510
Manufacturer Contact
paula sanchez
leonardo da vinci street,14
minano menor, alava 01510
SP   01510
MDR Report Key21468697
Report Number3004417597-2025-00070
Device Sequence Number3580214
Product Code DZE
UDI-Device Identifier08435389821236
UDI-Public08435389821236
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K211952
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberIIPECA4710
Device Lot NumberBD00926.A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2025
Initial Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale